# SDR CA151002005

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, FLAP FAIL MESSAGE WAS DISPLAYED. FOUND WET CONDITION WITH CONTAMINATION. (OIL OR GREASE) ON THE DRIVE SHAFT WHICH CONNECT TO THE LT OB FLAP IB ACTUATOR.
